- This topic has 2 replies, 2 voices, and was last updated 9 years, 7 months ago by .
- You must be logged in to reply to this topic.
Dr. Diana, both a doctor (therapeutic optometrist), and a recovered POTS and ME/CFS patient, offers help and hope for POTS, Dysautonomia, Ehlers-Danlos syndrome, Chronic Fatigue, Chronic Lyme, vascular abnormalities, Fibromyalgia, and Multiple Sclerosis. Dr. Diana is now working full time at POTS Care.
NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › Cromolyn Sodium Oral for GI Problems, Food Allergies?
Has anyone with EDS found GI symptom relief from taking a Cromolyn sodium oral medication?
I believe it’s called Gastrocrom in the U.S. and Nalcrom in the UK.
The Internet says it is used to treat the symptoms of a condition called mastocytosis, which can cause diarrhea, nausea, vomiting, headaches, stomach pain, itchy skin, and flushing (warmth or redness under the skin). I tested negative for Mastocytosis, but I certainly have all those symptoms.
Isn’t Nalcrom marketed in the UK as treatment for food allergies? I don’t suffer from food allergies but from many, many food sensitivities and food intolerances and am running out of things to eat.
Cromolyn has saved my sanity. I was in the hospital 13 times from April-July with severe abdominal pain, finally I was diagnosed with a Mast Cell Disorder and was put on Cromolyn. I am no longer suffering from this ailment which I believe is connected to my EDS somehow….
Yes, It helps the severe burning in my entire GI tract that I get as an “allergic” reaction to literally any food. However, my burning is sooooooooo severe that it only mitigates it a little bit, but it definitely helps me. My symptoms are so out of control that I am only able to eat organic rice and quinoa and drink water, pear juice and rice milk. Everything I eat or drink literally feels like acid tearing my entire GI tract to shreds and making me flush and burn all over like crazy. It’s horrible but Gastrocrom helps knock those symptoms down for me by about 40% or so. However, it does appear to give me give me some strange joint and muscle pain sometimes. Especially in my hips. Weird.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross